Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximation by bounded analytic functions to functions represented by Dirichlet series


Authors: J. P. Evans and J. L. Walsh
Journal: Proc. Amer. Math. Soc. 12 (1961), 875-879
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9939-1961-0140695-9
MathSciNet review: 0140695
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0140695-9
Article copyright: © Copyright 1961 American Mathematical Society